U.S. doctors online nowAsk doctors free
ZA
A 44-year-old female asked:

Hi dr, every month at the end of my periods i get a very bad smell with a grey/greenish discharge and this has been happening for over a year, it stops only if i take metazol and comes back the next periods. what could be the problem.

1 doctor answer1 doctor weighed in
Dr. David Ellis
Family Medicine 42 years experience
Vaginal d/c: Important to have this discharge evaluated in your GYN provider's office to see if this is related to infection or an imbalance of bacteria that can occur in a cycle - called bacterial vaginosis.That odor is described as fishy.A sample of the discharge can be evaluated so that treatment options can be prescribed. Also your provider can visit with you and examine you to help clarify other causes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 25, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.